Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 10, Pages 165–179 (Mi zvmmf2177)  

This article is cited in 1 scientific paper (total in 1 paper)

The influence of permeable boundaries on transonic flow past an airfoil

S. A. Velichko, N. A. Vladimirova, Yu. B. Lifshits, I. A. Solntsev, A. M. Sorokin

Moscow

Full text: PDF file (1807 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:10, 1459–1470

Bibliographic databases:
UDC: 517.958:533.7
MSC: 76H05
Received: 22.06.1995

Citation: S. A. Velichko, N. A. Vladimirova, Yu. B. Lifshits, I. A. Solntsev, A. M. Sorokin, “The influence of permeable boundaries on transonic flow past an airfoil”, Zh. Vychisl. Mat. Mat. Fiz., 36:10 (1996), 165–179; Comput. Math. Math. Phys., 36:10 (1996), 1459–1470

Citation in format AMSBIB
\Bibitem{VelVlaLif96}
\by S.~A.~Velichko, N.~A.~Vladimirova, Yu.~B.~Lifshits, I.~A.~Solntsev, A.~M.~Sorokin
\paper The influence of permeable boundaries on transonic flow past an airfoil
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 10
\pages 165--179
\mathnet{http://mi.mathnet.ru/zvmmf2177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1417934}
\zmath{https://zbmath.org/?q=an:0919.76039}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 10
\pages 1459--1470
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ89600015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2177
  • http://mi.mathnet.ru/eng/zvmmf/v36/i10/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Velichko, Yu. B. Lifshitz, V. M. Neǐland, I. A. Solntsev, “Correction for the influence of the walls of a transonic wind tunnel”, Comput. Math. Math. Phys., 36:12 (1996), 1707–1715  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:135
    Full text:65
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022